# SDR DL738040061

- Difficulty date: January 20, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 7,759 hours, 3,688 cycles
- Engine: Ge CFM567B24
- Engine time: 7,919 hours, 3,751 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 7017
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, OUT OF 800 FT RIGHT BLEED TRIP OFF LIGHT ILLUMINATED.  WOULD NOT RESET.  FOUND RIGHT ENGINE PRE-COOLER CONTROL VALVE FAILED.  REPLACED VALVE.
